# SDR AALA202401100324

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 94,733 hours, 12,072 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR STICKY HARD TO OPEN AND CLOSE (LAV 2R DOOR). MAINTNANCE INSTALLED TOP GUIDE AT 2R  LAV DOOR IAW CMM 25-45-81.
